# SDR SWIA2021070759298

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 22L BETWEEN FS 333.00 Â€“ 349.00. MARKED.     (C-CHECK RO 7/5/2021)    REPAIRED STR 22L BETWEEN FS333-FS379. REF CRJ 700 SRM 53-00-03-201-001-A01, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, DWG SH670-31366 REV NC, DWG SH670-32420 REV E, DWG SH670-31350 REV A . RESTORED FINISH APPLIED CIC. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.  COMPLIED WITH SKYWEST FORM M-337.
